# SDR UALA2013070904791

- Difficulty date: July 9, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,197 hours, 17,065 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 144
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP UNCONTROLLABLE.    AUTO EVENT SHOWED LT PACK OUT AT 174 AND FLT DECK TEMP AT 141.  BIT BOTH CONTROLLERS AND NO FAULTS.  STANDBY SYS OPS AND CONTROL NORMAL.  NO LEAKS ON AC BAY.  REPLACED LEFT PACK TEMP CONTROLLER  RAN PACKS SYS. OPERATED NORMALLY.
